# SDR ABXA2024031157

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 90,302 hours, 27,514 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7414 · Magneto/Distributor
- Part: Igniter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI STARTING RH ENGINE #1 INGNITOR LACKET TO START THE ENGINE AC RETURNED TO GATE AND MAINTENACE GROUNDED AC AND DEFERRED THE #1 IGNITION IAW MEL 74-00-1B. AC WAS RETURED TO SERVICE AND DEPARTED .
